# SDR SWAA2024072304691

- Difficulty date: June 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLOORBEAM; BS 986.5; LBL 45; WL 208.<[01] ACCOMPLISHED LH BS986.5 LBL 45 FLOORBEAM REPAIR IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4;[02] VERIFIED.   ITEMS AND STEPS; CARD COMPLETE.
